Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diabetes, anemia, upper abdominal pain, gradual weight loss. CT scan showed splenic lesions on liver, normal liver biopsy, spleen biopsy unremarkable, suspicion of lymphoma. What could be the lesions be?

Good Morning, I am a 51 year old female. I had pnuemonia in January and about that same time I started having pain in my upper right side. After a couple of months I went to the doctor about this. I had a colonoscopy , and endoscopy . Only finding was slight gastritis . The gastroenterologist was convinced I was losing blood somewhere, so they did the test for blood in the stool-negative. I am enemic although not severe and it has been getting worse. I had a ct which showed splenic lesions and possible one in liver. I had a liver biopsy which was negative. I just had a spleen biopsy this week and the finding was unremarkable. I was told there was a 50/50 chance it was lymphoma prior to the biopsy. I am feeling really uncertain about all of this. Why didn t they tell me what the lesions are? My PCP s nurse said if the pain continues to see a doctor. I thinks she is just done trying to find what it is. I am diabetic and was on Byetta. I have slowly lost 20 pounds and no longer take it andstll I am slowly losing weight. Help?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I am a Homoeopath and so there will be different thoughts about your present conditions in my answer. You can either follow it or just ignore.
You have not said anything about your health condition before the pneumonia except that you are diabetic. Therefore let me imagine that you were having apparently good health before pneumonia. Any affection in lungs should have preceded by a sudden life threatening, shocking or fearful condition unless your apparently simple cold and cough was suppressed by very strong chemical drugs to send them to the more important vital organ of lungs or your poor health situations as indicated by the presence of diabetes must have caused it.
Even your out of control anxiety about a cold and cough can make you sick in a deeper tissue like lungs.
Even a 650 mg paracetamol can make problems in the liver. Then imagine the amount of chemical substances that pushed into your body to manage the pneumonia. They must have produced dysfunctions in your liver causing liver pains to start with. The gastritis found on endoscopy was the result of drugs you have taken.
You have revealed yourself as diabetic but not said since when.
You have to give more details about you for more remarks.
One thing is certain : that your self defence mechanisms are disrupted and YOU are not being cured. Your constitution is getting more and more sick.
Unless you get out of the present line of thinking and treatment, you will only travel from bad to worse.
Therefore my advise to you is to approach an expert Homoeopathic physician at the earliest. You need a constitutional remedy to cure YOU and then only YOU will be improving. I can suggest Homoeopathy for that.
You can also get back to me with more details about you. You can use the premium follow up question facility of Healthcare magic to get back to me directly.

With best wishes for a rapid cure through Homoeopathy ,
Dr. C. J. Varghese,
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor